# SDR C2XA09IA258

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 18,972 hours, 14,485 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2488, THE CREW REPORTED A BLEED TWO LEAK ON CLIMB AT 8000 FT.  THE AIRCRAFT RETURNED TO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BLEED O-RINGS AT POSITIONS 15, 16, 17, 18, 19, 20, 21, AND 22, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
